# SDR CKSA96324

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 550-556
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, FOUND SKIN PUNCTURED, ON BOTTOM B-PIT ON FUSELAGE 12 BELOW DOOR SILL.  REMOVED DAMAGED MATERIAL AND REPAIRED IAW AIA ENGINEERING SKETCH NR AIA/E/2413, FAA/DER APPROVED ON FORM 8110-3 DATED 11-19-96.  NON-ROUTINE TASK CARD NR 89763.
